# SDR USAA2010092792111

- Difficulty date: August 30, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 66,717 hours, 29,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370043207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S3 - MAJOR REPAIR - FUSELAGE FRAME CRACKED COMPLETELY THRU AT FR43, S25R.  REPLACED FUSELAGE FRAME AT FR43, S25R IAW EA 116028.
